SPRING WELLNESS WEEK
A 3-Night Women’s Retreat at Cliff House Maine
May 15th-18th, 2023
Spring is a time of renewal, growth and energy. As we set sail on this season of promise, join us for a 3-night women's wellness journey. Led by experts in the field, this collaboration is designed to guide your mind, body and spirit through transitions we face today... and throughout our lives.
Beginning with a welcome reception on Monday evening, immerse yourself in the inspiring surroundings, amazing connections, unique experiences, and fireside chats in an awe-inspiring oceanfront setting.
Your Body Is Your Story | Nutrition | Natural Medicine vs Western Medicine
Women’s Sexual Wellness | Self Care + Boundaries | Female Empowerment
‘What are you waiting for?’ – a session on transitions + aspirations | Fireside Chats
One-on-One Sessions | Workshops | Coaching | Therapeutic Services
*See full agenda below*
Patricia Cregier, Wellness Entreprenuer
Tania Doub, Self Care Advocate
Angela Arena, founder of Kind Lab
Maggy Dunphy, Wellness Consultant
Experience includes welcome reception, workshops (optional), three-night accommodations, and time to relax and enjoy the resort.
Single Occupancy rates begin at $1,295 + tax
Bring a Friend for $495 + tax double occupancy
Introductory event rate not valid on existing reservations; dining on own.
Book by calling 888 790 6535 or click below:
We invite you to explore our inspired menu of women’s wellness sessions featured during our 3-day program.
All agenda sessions below are included in your package, but please feel free to come and go as you like.
We encourage you to connect for one-on-one experiences with our presenters. Details regarding one-on-one sessions and scheduling will be available at the Kick-off Session (Tuesday 9-11am). Cliff House Spa Services can be scheduled upon booking retreat. One-on-ones and spa services are not included in the package rate.
Monday, May 15
5-7pm Wine + Cheese Welcome Reception. Meet with our experts and your fellow wellness seekers in a relaxed and casual environment to kick-off our 3-day retreat.
Tuesday, May 16
7-8am - Harness your energy as we set out on our journey. 1-hour Fitness Class with Collective Studios.
9am-11am - Kick-off Session: An Introduction to the Program with demonstrations of each wellness session
and the one-on-one experiences which will be available throughout the retreat.
11am-1pm - Free time for one-on-one sessions, exploring Cliff House and use of our complimentary amenities
(pool, hot tub, art gallery, etc.). Lunch independently or as a group.
1pm-3pm - ‘Inspire Wellness’ Art Class: Hosted by Cliff House Resident Artist – Ric Della Bernarda.
Channel your creativity and express your soul.
3pm-4:30pm - What are you waiting for?” Let’s create your vision board: A holistic view of your life’s adventures.
Plan + take the lead on the transitions in our lives, think about your bucket (wish!) list, chart your aspirations. Conducted by Patricia Cregier.
4:30pm-8pm - Free time for one-on-one sessions, spa appointments, dining on own, exploring the resort
and complimentary amenities.
8pm-9pm - Fireside Chat: Natural Medicine vs. Western Medicine - hosted by Dr. Andy Dubois
Wednesday, May 17
7-8am - Contemplate Yesterday’s Learnings and Prepare for Today! 1-hour Fitness Class with Collective Studios.
9am-10am – Tania Doub will facilitate an interactive session on blending your world for self-care and boundaries.
10am-1pm - Free Time to reflect or for one-on-one sessions, complimentary resort amenities and independent lunch.
1pm-2pm – Women’s Sexual Wellness. An honest, informative and inspired discussion with Angela Arena and Andy Dubois (Naturopathic Dr.)
2pm-7pm - Free time for reflection, one-on-one sessions, complimentary resort activities or venture into nearby Ogunquit for shopping and local eateries.
7pm-9pm – Indigenous learning from the Medicine Wheel led by Maggy Dunphy
Thursday, May 18
7am - Inspired by your experiences and the beautiful setting, reflect on the week during a final 1-hour Fitness Class with Collective Studios.
9am-11am – “All about Nutrition” and feeding your body by Angela Arena. Bundle the past 3 days of learning, with this informative session on ‘feeding your body’, to take away a complete wellness plan that will guide you through the transitions we face today, and throughout our lifetime.
11am – “Until We Meet Again” Inspirational Farewell Toast